# SDR IXXA030004O

- Difficulty date: January 14, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 72,017 hours, 22,669 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Part number: JT3D3B
- Part serial: 678991
- Condition: Defective
- Location: #2 Engine Assy
- Part time: 60,529 hours, 16,632 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENROUTE FROM FJDG TO OBBI CREW NOTED #2 OIL QUANTITY DROPPED. CREW ELECTED TO FOLLOW ATI PROCEDURE AND SHUTDOWN THE #2 ENGINE. THE FLIGHT CONTINUED ON TO OBBI FOR AN UNEVENTFUL LANDING.OIL PRESSURE INDICATION ON #2 ENGINE REMAINED IN THE "POSITIVE"RANGE FOR DURATION OF FLIGHT. UPON INSPECTION OF THE #2 ENGINE MAINTENANCE NOTED OIL DISCHARGE THRU TURBINE AND FOREIGN MATERIAL IN OIL STRAINER. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE IAW APPLICABLE AIRFRAME AND ENGINE MANUALS. UPON COMPLETION OF SUCCESFULL ENGINE RUN AND CHECK OUT THE AIRCRAFT WAS RETURNED TO SERVICE.
